Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika And Mathematika E-ISSN: 2249-8605

Volume 2, Issue 1, 2012 pp 01-04

Date of Publish: 05 January 2012

 

Research Article

 

Study of an Exact Solution of Steady-State Thermoelastic problem of an Annular Disc

 

 P.B. Gaikwad1 and K.P. Ghadle2

 

1Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad (MS) India.

2Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad (MS) India.

Academic Editor: Dr. Jadhav V.A.

 

Abstract

In this paper, an attempt is made to determine the unknown temperature, displacement and stress functions on outer curved surface, where as third kind boundary condition maintained on upper surface and zero temperature is maintained on lower boundary surface. The governing heat conduction has been solved by using finite Hankel transform technique. The results are obtained in series form in term of Besselís functions. The results for unknown displacements and stresses have been computed numerically

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details